# SDR ASAA2018040424141

- Difficulty date: April 4, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 16,496 hours, 5,506 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141357
- Condition: Faulted
- Location: Lt Ram Air
- Part time: 16,541 hours, 5,522 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L PACK ILLUMINATES ON RECALL - EXTINGUISHES WITH M/C RESET.  ACFT GROUNDED. DUE TO HISTORY ON PREVIOUS FAULT. REMOVED AND REPLACED L PACK EXIT ACTUATOR ASSY IAW AMM 21-51-27.   OPS CHECKED GOOD. PERFORMED PACK TEMP CONTROL BITE PROCEDURE IAW FIM 21-62 TASK 801. NO FAULTS FOUND.
